PDA

View Full Version : rash on stomach?



Miranda
01-04-2008, 08:16 AM
I've never experienced the lupus rash stuff or actually I've never had any strange rashes... can you get it on your stomach instead of just your face and neck? I started feeling really itchy on my stomach yesterday and last night I realized I had a big red raised area with a splotchy look to it on my left stomach area. Very strange for me but I've been feeling a lot of other things lately and I'm wondering if I should call my doctor.

luvwine2007
01-04-2008, 10:35 AM
I get a rash in weird places all the time....and right now I have one on my stomach. It's actually more like a couple of hives. Never know what to think of those.

joakris
01-04-2008, 11:54 AM
me tooo!
i have a rash on my stomach and i get weird bumps all over! hands, legs thighs, arms chest butt! it sucks

( they think its beacuse i used to go tanning naked! ) :o
SO I KINDA DID IT TO MY SELF =(

luvwine2007
01-04-2008, 05:31 PM
Really?? I've never heard that before. I used to tan as well :( But these weird bumps/rashes/hives (whatever they are!!) didn't show up until years later....

I just don't get it!! :?

Miranda
01-04-2008, 05:55 PM
I don't go tanning, and I haven't had much sun since I was about 14 or 15. I think hive like is definitely how to explain whatever this is on my stomach. It's so itchy it's so hard not to scratch.

rosiedi
01-06-2008, 06:30 PM
I had a hive like rash on my stomach over christmas! now I have a similar rash on my arm.

Numpty
01-06-2008, 06:45 PM
I get a rash like hives on my face! Still haven't found anything to sort it out but am going for patch testing at the dermotology place at the end of the month so they might be able to tell me more!

joakris
01-07-2008, 07:50 AM
I have had soo many weird rashes since this all first started back in august... i have had 3 biopsy's done and the sad thing is i just keep aplying my trycinamolone all over?

I was wondering is there any pill that you can take to stop rashes? or is it always topical? i was on prednizone when it was reaaaaaaaalllllly bad now its just here and there but annoying!

how much is to much to use of a topical? like if a rash is all over your body should you just apply topical all over?

and my rash thats on my stomache my skin looks blotchy and discoloerd, like spray paint but white ( its like my skin lost its color) is that normal

Sorry for all the questions but my mind is working today! =) ( i have a rhuem appt ) !

joakris
01-18-2008, 05:29 PM
so i have gone back into the derm and she thinsk possibly the discolor on my stomach may be a rare form of cancer? any body had their skin turn colro from trycinmalone? she said sometimes it can alter your skin color if used to much but i havent used much on my stomach at all?

Faith
01-19-2008, 12:06 PM
Hi Ladies,

Just wanted to share something with you the doc shared with me. If you think the rash is Lupus, small, coin sized, slightly raised, buy some Cortaid or any cream with Cortisone in it and put on rash. If it is Lupus, it will flatten out and go away.

Take care,

Faith 8)

browneyedgirl53
01-19-2008, 02:32 PM
Hey Ladies,

I wanted to echo Faith's recommendations...also, I have a lot of skin rashes/itches and my doctor recommended SARNA, it's great and really does stop itching.

The itching is so maddening isn't it? Ugh....sometimes I look like I've got fleas (all these little bumps and scratching all the time) - funny but not funny.

Much love,
Browneyedgirl

Miranda
01-19-2008, 03:40 PM
They aren't really sure what it was/is but I'm pretty certain it's hives. They put me on prednisone for 15 days to help deal with this as well as all the other things going on right now. I've been on it about 6 days now and the rash does seem to be getting better, a lot better and not nearly as itchy so I'm happy.

luvwine2007
01-19-2008, 07:46 PM
Hey Ladies,

The itching is so maddening isn't it? Ugh....sometimes I look like I've got fleas (all these little bumps and scratching all the time) - funny but not funny.



That's exactly what mine are like too!! I also just get the big hives too...those I get on my stomach and on my face :( hydrocorisone always helps, but sometimes I don't have it with me.

When it was really bad about 3 years ago (pre-lupus suspicions....), the dr put me on prednisone and it did clear right up. I did not like being on prednisone though. I haven't gone to the dr for it since.

joakris
01-28-2008, 09:55 AM
every time I read these posts I get more and more of the mmmmhmmmm's!

the litte hive like rash, that was the first rash i got and it started on my ankle then on my arms and then 24hrs went by and i had it all over my whole body!
I thought I looked like a toad! =) kiss me i might turn into a princess~!

then litte spots started coming on my legs and well this tranformed in to the most afful rash i have ever seen in my life and imedatley i was put on prednizone. and biopsy after biopsy was done to rule out this and that, I first was on 40 mg for 5 days and that wasnt enough ( the doc told me ohhhh take this and in a cuple of days this will go away)

ummm its 6 going on 7 mths later!!!!!! I am no longer on prednizone!!! i was increased to 60 mg for a full month and then tappered down,

pred helped but i found that topical twice a day really helps too, and since this whole weird lupus rash crap! i have found that I am very dry and my skin was litterally falking off so I needed something hydrating, my derm recomened vanicream it is uaually behind the counter at the pharmacy and is completley alergy free! kind of pricey but worth it.

I am going to the infectious deaises speacialist and an oncology and hemotologist on thursday, I hope they have some more insight on what my body is doing, they now think i may have a rare form of skin cancer on my stomache on top of all the other weird stuff =)

stayiny positive is my only option

GIVE ME 100% OR DONT GIVE ME ANYTHING AT ALL!
thats my new motto just got to keep trying =)